# SDR UPS99829206

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, ON PRE-DEPARTURE FOUND EMER EXIT LIGHTS INOP.  REMOVED AND REPLACED EMER EXIT LIGHT BATT PACK, OPS CKS OK.  (P/N 570 8458-503) (S/N 177) ON,  (P/N 60-1223-5) (S/N 356) OFF.
